Jérôme Vétois
Assistant Professor
McGill University, Department of Mathematics and Statistics

Curriculum Vitae: English / French

Geometric analysis seminar

Adress:
Department of Mathematics and Statistics
McGill University, Burnside Hall, Room 914
805 Sherbrooke Street West
Montreal, Quebec H3A 0B9, Canada

Email: jerome.vetois(at)mcgill.ca
Tel.: (+1)-514-398-3829
Fax: (+1)-514-398-3899

Teaching

MATH 254 - Honours Analysis 1

MATH 580 - Partial Differential Equations 1

Research
Research areas:
Papers:

[23] Positive clusters for smooth perturbations of a critical elliptic equation in dimensions four and five with P.-D. Thizy
Preprint on arXiv:1603.06479.


[22] A priori estimates and application to the symmetry of solutions for critical p-Laplace equations
Journal of Differential Equations 260 (2016), no. 1, 149-161.

[21] Static Klein–Gordon–Maxwell–Proca systems in 4-dimensional closed manifolds II with O. Druet and E. Hebey
Journal für die reine und angewandte Mathematik (Crelle's Journal)
713 (2016), 149-179.

[20] Decay estimates and a vanishing phenomenon for the solutions of critical anisotropic equations
Advances in Mathematics
284 (2015), 122-158.

[19] Sign-changing solutions to elliptic second order equations: glueing a peak to a degenerate critical manifold with F. Robert
Calculus of Variations and Partial Differential Equations
54 (2015), no. 1, 693-716.

[18] Fundamental solutions for anisotropic elliptic equations: existence and a priori estimates with F. C. Cîrstea
Communications in Partial Differential Equations
40 (2015), no. 4, 727765.

[17] Continuity and injectivity of optimal maps
Calculus of Variations and Partial Differential Equations 52 (2015), no. 3, 587607.

[16] Examples of non-isolated blow-up for perturbations of the scalar curvature equation with F. Robert
Journal of Differential Geometry
98 (2014), no. 2, 349-356.

[15] The effect of linear perturbations on the Yamabe problem with P. Esposito and A. Pistoia
Mathematische Annalen 358 (2014), no. 1-2, 511-560.

[14] Sign-Changing blow-up for scalar curvature type equations with F. Robert
Communications in Partial Differential Equations 38 (2013), no. 8, 1437–1465.

[13] Sign-changing bubble towers for asymptotically critical elliptic equations on Riemannian manifolds with A. Pistoia
Journal of Differential Equations 254 (2013), no. 11, 4245–4278.

[12] Blow-up solutions for linear perturbations of the Yamabe equation with P. Esposito and A. Pistoia
Concentration Analysis and Applications to PDE (ICTS Workshop, Bangalore, 2012), Trends in Mathematics, Birkhäuser/Springer Basel, 2013, 29–47.

[11] A general theorem for the construction of blowing-up solutions to some elliptic nonlinear equations with Lyapunov-Schmidt's finite-dimensional reduction with F. Robert
Concentration Analysis and Applications to PDE (ICTS Workshop, Bangalore, 2012), Trends in Mathematics, Birkhäuser/Springer Basel, 2013, 85–116.

[10] Strong maximum principles for anisotropic elliptic and parabolic equations
Advanced Nonlinear Studies 12 (2012), no. 1, 101–114.

[9] Existence and regularity for critical anisotropic equations with critical directions
Advances in Differential Equations 16 (2011), no. 1/2, 61–83.

[8] The blow-up of critical anistropic equations with critical directions
NoDEA Nonlinear Differential Equations and Applications 18 (2011), no. 2, 173–197.

[7] Bounded stability for strongly coupled critical elliptic systems below the geometric threshold of the conformal Laplacian with O. Druet and E. Hebey
Journal of Functional Analysis 258 (2010), no. 3, 999–1059.

[6] Asymptotic stability, convexity, and Lipschitz regularity of domains in the anisotropic regime
Communications in Contemporary Mathematics 12 (2010), no. 1, 35–53.

[5] A priori estimates for solutions of anisotropic elliptic equations
Nonlinear Analysis : Theory, Methods & Applications 71 (2009), no. 9, 3881–3905.

[4] Blow-up solutions for asymptotically critical elliptic equations on Riemannian manifolds with A. M. Micheletti and A. Pistoia
Indiana University Mathematics Journal 58 (2009), no. 4, 1719–1746.

[3] Sharp Sobolev asymptotics for critical anisotropic equations with A. El Hamidi
Archive for Rational Mechanics and Analysis 192 (2009), no. 1, 1–36.

[2] Multiple solutions for critical elliptic systems in potential form with E. Hebey
Communications on Pure and Applied Analysis 7 (2008), no. 3, 715–741.

[1] Multiple solutions for nonlinear elliptic equations on compact Riemannian manifolds
International Journal of Mathematics 18 (2007), no. 9, 1071–1111.